Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The uniqueness question for waves against an overhanging cliff

Author: R. Sherman Lehman
Journal: Quart. Appl. Math. 18 (1960), 271-284
MSC: Primary 76.00
DOI: https://doi.org/10.1090/qam/120962
MathSciNet review: 120962
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00

Additional Information

DOI: https://doi.org/10.1090/qam/120962
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society